JOURNAL BROWSE
Search
Advanced SearchSearch Tips
On Approximation by Matrix Means of the Multiple Fourier Series in the Hölder Metric
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 56, Issue 1,  2016, pp.57-68
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2016.56.1.57
 Title & Authors
On Approximation by Matrix Means of the Multiple Fourier Series in the Hölder Metric
Deger, Ugur;
  PDF(new window)
 Abstract
In this work, we shall give the degree of approximation for functions belonging to class by matrix summability method of multiple Fourier series in the metric.
 Keywords
Trigonometric approximation;Multiple Fourier series;Lipschitz class;Matrix means; metric;
 Language
English
 Cited by
 References
1.
G. Alexits, Convergence problems of orthogonal series, New York: Pergamon Press, (1961).

2.
P. Chandra, On the generalized Fejer means in the metric of the Holder space, Math. Nachr., 109(1982), 39-45. crossref(new window)

3.
Y. S. Chow, On the Cesaro summability of double Fourier series, Tohoku Math. J., 5(1935), 277-283.

4.
E. Hille and J. D. Tamarkin, On the summability of Fourier series, Trans. Amer. Math. Soc., 34(1932), 757-783. crossref(new window)

5.
S. Lal, On the approximation of function f(x, y) belonging to Lipschitz class by matrix summability method of double Fourier series, Journal of the Indian Math. Soc., 78(1-4)(2011), 93-101.

6.
R. N. Mohapatra and P. Chandra, Degree of approximation of functions in the Holder metric, Acta Math. Hung., 41 (1-2)(1983), 67-76. crossref(new window)

7.
S. Prosdorff, Zur Konvergenz der Fourier reihen Holder Stetiger Funktionen, Math. Nachr., 69(1975), 7-14. crossref(new window)

8.
P. L. Sharma, On the harmonic summability of double Fourier series, Proc. Amer. Math. Soc., 91(1958), 979-986.

9.
A. I. Stepanets, The approximation of certain classes of differentiable periodic functions of two variables by Fourier sums, Ukrainian Mathematical Journal (Translated from Ukrainskii Matematieheskii Zhurnal, 25(5)(1973), 599-609), 26(1973), 498-506.

10.
A. I. Stepanets, Approximation of certain classes of periodic functions of two variables by linear methods of summation of their Fourier series, Ukrainian Mathematical Journal (Translated from Ukrainskii Matematieheskii Zhurnal, 26(2)(1974), 205-215), 26(1974), 168-179.

11.
A. Zygmund, Trigonometric Series, Vol. II, Cambridge University Press, Cambridge, (1959).